# SDR SIMA20160329002

- Difficulty date: March 29, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 32,039 hours, 27,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRE BROKEN UNDER FLOOR PANEL 251GF.  REPAIRED EMER LIGHT STRIP WIRE UNDER FLOOR PANEL 251GF IAW SWPM 20-21-00 & 20-50-01.  SEE NRTC BOW 216053 FOR OPERATIONS CHECK.  SEE TASK & WIP ENTRIES FOR DETAILS.
